Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Connective tissue disorder. Taking neurontin for muscle burning, decoran and kenalog. Swollen jaws, stiff neck, shoulder pain, headaches. What could it be?

Ana positive H TITER. Connective tissue disorder, haven t see rhuemitologist yet, working on trying to get in soon. I m taking neurontin for muscle burning and tingling, decodran steroid for inflammation, I have had kenalog40 shot last week. I woke up feeling pain and weakness 2 weeks ago. Now my jaw swells up, stiff neck , shoulder pain, pain in hands and feet. Bad headaches. Dr said its not lupus or RA, what could it be? Everyday I feel worse.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
hi, first tell me your sex and age. than we may proceed. you should get an extended ana profile, esr and crpand let me know. taking steroids indiscriminately is very very unsafe. there are many types of CTD( CONNECTIVE TISSUE DISEASES) AND EACH HAVE A SPECIFIC TREATMENT PROTOCOL. so treat yourself in an intelligent way.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor